# SDR SWIA202052794

- Difficulty date: August 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521AT NICKED ON OUTER SKIN, MARKED.  C-CHECK RO 9/27/2020.  BLENDED OUT NICK ON OUTER SKIN OF PANEL 521AT, WITHIN ALLOWABLE LIMITS.  ORIGINAL .090, REMAINING .083" WITH .007" MATERIAL LOSS, REF CRJ-700 SRM AND RESTORED FINISH REF CRJ-700 SRM.  SEE CONTINUATION FOR DETAILS.
